# SDR GAIA01239ST

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE INSPECTION, IT WAS DISCOVERED THAT THE FLOORBEAM AT BS 1030, RBL 34.5 WAS CORRODED OUT OF LIMITS.  REPAIRED FLOORBEAM AT BS 1030, RBL 34.5 IAW BOEING 727 SRM 53-10-8, FIGURE 3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
